A new extension of Komlós' theorem in infinite dimensions. Application: Weak compactness in .
Portugaliae mathematica, Tome 55 (1998) no. 1, pp. 113-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
weak compactness in, Bochner space, Komlós' theorem in infinite dimensions, weak compactness in, Komlós’ theorem in infinite dimensions
@article{PORMA_1998__55_1_47899,
author = {Saadoune, M.},
title = {A new extension of {Koml\'os'} theorem in infinite dimensions. {Application:} {Weak} compactness in .},
journal = {Portugaliae mathematica},
pages = {113--128},
year = {1998},
volume = {55},
number = {1},
zbl = {0891.46017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1998__55_1_47899/}
}
TY - JOUR AU - Saadoune, M. TI - A new extension of Komlós' theorem in infinite dimensions. Application: Weak compactness in . JO - Portugaliae mathematica PY - 1998 SP - 113 EP - 128 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_1998__55_1_47899/ LA - en ID - PORMA_1998__55_1_47899 ER -
Saadoune, M. A new extension of Komlós' theorem in infinite dimensions. Application: Weak compactness in .. Portugaliae mathematica, Tome 55 (1998) no. 1, pp. 113-128. http://geodesic.mathdoc.fr/item/PORMA_1998__55_1_47899/